MAUDE Adverse Event Report: Datascope Corp. CS300 Intra-Aortic Balloon Pump, English, 110V; System, Balloon, Intra-Aortic And Control

Datascope Corp. CS300 Intra-Aortic Balloon Pump, English, 110V; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-3023-53
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that during use, the cs300 intra-aortic balloon pump (iabp) showing a poor ecg waveform.Patient involved.No harm was reported.Users swapped out console to continue treatment without issue.A getinge field service engineer (fse) was dispatched to evaluate the unit.According to the fse users surfaced subject unit showing a ¿poor waveform¿ while on patient.The ¿poor waveform¿ appears to relate to the ecg and/or blood pressure waverforms, however unclear.Other than that, device was fully functional.Users swapped out console to continue treatment without issue.Fse was unable to replicate user complaint but found the ecg trunk cable and leads with significant ruptures on insulation jackets, hence likely related to the ¿poor waveform¿ complaint.Unit calibrated and passed all functional and safety tests per factory specifications.
 
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CS300 Intra-Aortic Balloon Pump, English, 110V
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50801562
Report Number2249723-2026-0004342
Device Sequence Number8596956
Product Code DSP
UDI-Device Identifier10607567107882
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0998-00-3023-53
Device Catalogue Number0998-00-3023-53
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown